# SDR AWXA200700697

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 64,727 hours, 40,137 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 654482517
- Part serial: 9285
- Condition: Failed
- Location: Rt Mlg
- Part time: 75,632 hours, 63,193 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX- RETF - CREW REPORTED DURING CLIMB, RAISING THE GEAR CREW RECEIVED A RIGHT GEAR UNSAFE INDICATION CREW DECLARED AN EMERGENCY, BURNED OFF FUEL AND RETURNED TO PHX.  THE LANDING WAS UNEVENTFUL.  FUP 9809870 WAS ISSUED TO REPLACE CARD M986.  MX REPLACED CARD M986.  OPERATIONAL CHECK WAS GOOD.  WITH THE LANDING GEAR LEVER IN THE "OFF" POSITION THE RIGHT MAIN LANDING GEAR RED AND GREEN LIGHTS ILLUMINATED.  DUE TO HISTORY, ENGINEERING REQUESTED MX REPLACE THE RIGHT MLG UPLOCK ACTUATOR AND THE RIGHT MLG MODULE VALVE ASSEMBLY.  MX REPLACED THE COMPONENTS.  CREW PERFORMED A FUNCTIONAL CHECK FLIGHT.  OPERATIONAL CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
